# SDR CA971021004

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Condition: Corroded
- Location: Prop Assy
- Part time: 1,740 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER WAS FOUND WITH EXTENSIVE CORROSION ALL OVER. THE PROPELLER WAS OVERHAULED.
